# The original documents are located in Box 24, folder "Campaign Schedule, 1974 (1)" of the Robert T. Hartmann Files at the Gerald R. Ford Presidential Library.

## **Copyright Notice**

The copyright law of the United States (Title 17, United States Code) governs the making of photocopies or other reproductions of copyrighted material. Gerald Ford donated to the United States of America his copyrights in all of his unpublished writings in National Archives collections. Works prepared by U.S. Government employees as part of their official duties are in the public domain. The copyrights to materials written by other individuals or organizations are presumed to remain with them. If you think any of the information displayed in the PDF is subject to a valid copyright claim, please contact the Gerald R. Ford Presidential Library.

Digitized from Box 24 of the Robert T. Hartmann Files at the Gerald R. Ford Presidential Library

#### THE WHITE HOUSE

WASHINGTON

DATE: September 24, 1974

ŝ,

MEMORANDUM FOR:

Robert Hartmann

Dean Burch

SUBJECT:

FROM:

### Action Memo

The President has accepted the following campaign event:

EVENT: Statewide Republican Party Rally

GROUP: Senator Henry Bellmon, incumbent officeholders, candidates

DATE: Tuesday, October 22, 1974

TIME: 12 noon

PLACE: Oklahoma City, Oklahoma Myriad Convention Center (405) 232-8871

CONTACT: Drew Mason, Senator Bellmon's district Adm. Asst. or (405) 528-8412 Bud Stewart, Senator Bellmon's Campaign Manager REMARKS -- (ENDORSEMENTS):

> Upon arrival, a brief welcome ceremony at airport. Then motorcade immediately via freeway to Myriad Convention Center (15 minutes). All program participants to have been introduced prior to the President's arrival. A notable state celebrity, such as Dale Robertson, will introduce the President. Depart for airport immediately following speech. Crowd estimate: 5000. Announcement of this event being held for release through Senator Bellmon's office.

WASHINGTON

#### September 24, 1974

Honorable Henry Bellmon United States Senate Washington, D. C. 20510

Dear Henry:

This is to confirm that the President will visit Oklahoma City on the afternoon of October 22 for a statewide rally in behalf of all the Oklahoma candidates. The White House advance office will be in touch with the proper officials to work out the details. Many thanks for your cooperation and advice in making this event possible. I know the President is looking forward to being with you in Oklahoma.

Best personal regards.

Sincerely, Dean Burch

#### WASHINGTON

DATE: September 24, 1974

MEMORANDUM FOR:

Robert Hartmann

Dean Burch

SUBJECT:

FROM:

#### Action Memo

The President has accepted the following campaign event:

EVENT: Republican Fundraising Dinner

GROUP: Republican State Central Committee of Ohio

DATE: Tuesday, October 22, 1974

TIME: Evening

PLACE: Sheraton Cleveland Hotel (216) 861-8000

CONTACT:

Kent B. McGough, State Chairman, Ohio (614) 228-2481

**REMARKS** -- (ENDORSEMENTS):

Upon arrival, they would like the President to visit public square in downtown Cleveland for brief platform program with Mayor Perk, Governor Rhodes and other statewide candidates, this to capitalize on rush hour pedestrian traffic in the area. Crowd estimate: 50,000 +. Then to hotel for \$500 per person reception/dinner. Crowd estimate: 700. Announcement of this event to be made by Kent McGough 9/25.

WASHINGTON

September 24, 1974

Mr. Kent B. McGough State Chairman Republican National Committee 50 West Broad Street Columbus, Ohio 43215

Dear Kent:

This is to confirm that the President will visit Cleveland on the evening of October 22 for a fundraising dinner in behalf of all Ohio candidates. The White House advance office will be in touch with the proper officials to work out the details. Many thanks for your cooperation and advice in making this event possible. I know the President is looking forward to being in Ohio.

Best personal regards.

Sincerely,

ch

camp sted

WASHINGTON

September 25, 1974

MEMORANDUM FOR:

COUNSELLOR HARTMANN COUNSELLOR MARSH RON NESSEN PAUL THEIS GENERAL LAWSON GENERAL ADAMS RICHARD KEISER

FROM:

WILLIAM HENKEL, JR

Attached is a package of proposed trip schedules. These proposed trips have been worked out in close liaison with Dean Burch. These are for your planning purposes and are subject to modification based on the results of the upcoming pre-advances.

cc: Terry O'Donnell Tom DeCair Jim Cavanaugh Susan Porter

September 20, 1974 1:00 pm

#### PROPOSED OUTLINE SCHEDULE

## MISSOURI, SOUTH DAKOTA, NEBRASKA, AND INDIANA

Wednesday, October 16, 1974

7:55 a.m. DEPART South Lawn. (EDT)

8:15 a.m. DEPART AAFB via AF One en route Kansas City, Missouri. (Kansas City Municipal, if available)

> [Flying time: 2 hours, 15 minutes] [Time change: -1 hour]

9:30 a.m. ARRIVE Kansas City. CDT

10:00 a.m. ARRIVE Future Farmers of America Convention, Municipal Auditorium.

- 10:30 a.m. Address FFA Convention.
- 11:00 a.m. DEPART FFA Convention.

11:30 a.m. DEPART Kansas City via AF One en route Sioux Falls, South Dakota. (Joe Foss Field)

> [Flying time: 1 hour] [No time change]

12:30 p.m.	ARRIVE Sioux Falls, South Dakota.
1:00 p.m.	ARRIVE Sioux Falls event.
2:30 p.m.	DEPART Sioux Falls via AF One en route Lincoln, Nebraska. (Lincoln Municipal)
	[Flying time: 45 minutes] [No time change]
3:15 p.m.	ARRIVE Lincoln, Nebraska.
	Airport rally.
3:45 p.m.	DEPART Lincoln via AF One en route Indianapolis, Indiana (Weir-Cook Municipal).
••••••••••••••••••••••••••••••••••••••	[Flying time: 1 hour, 20 minutes] [No time change]
5:05 p.m.	ARRIVE Indianapolis, Indiana.
5:30 p.m.	ARRIVE hotel.
•	PERSONAL/STAFF TIME: 1 hour, 15 minutes
6:45 p.m.	DEPART hotel for Indiana Convention-Exposition Center.
7:00 p.m.	Reception attendance.
7:30 p.m.	Dinner begins.
9:30 p.m.	Dinner concludes.
10:00 p.m.	DEPART Indianapolis, Indiana, via AF One en route AAFB.
	[Flying time: 1 hour, 20 minutes] [Time change: +1 hour]
October 17, 19	74
12:20 a.m.	ARRIVE AAFB.

12:40 a.m. ARRIVE South Lawn.

.

•

:

٠<u>.</u>

•

#### PROPOSED OUTLINE SCHEDULE

#### SOUTH CAROLINA, NORTH CAROLINA AND KENTUCKY

Saturday, October 19, 1974

7:40 am DEPART South Lawn.
----------------------------

EDT

- \_ \_\_\_\_
- 8:00 am DEPART AAFB en route Greenville-Spartanburg, South Carolina.

[Flying time: 1 hour, 15 minutes] [No time change]

- 9:15 am ARRIVE Greenville-Spartanburg Airport.
- 9:25 am DEPART via helo en route Anderson, North Carolina.

[Flying time: 25 minutes]

- 9:50 am ARRIVE Anderson.
- 10:00 am Newspaper dedication.
- 10:45 am DEPART via helo en route Rock Hill, South Carolina.

[Flying time: 55 minutes]

11:40 am ARRIVE Rock Hill, South Carolina.

Shopping center rally.

12:40 pm DEPART via helo en route Greenville-Spartanburg.

[Flying time: 40 minutes]

- 1:20 pm ARRIVE Greenville-Spartanburg.
- 1:25 pm DEPART via AF One en route Greensboro, North Carolina (Greensboro-High Point-Winston-Salem Regional).

[Flying time: 35 minutes] [No time change]

2:00 pm	ARRIVE Greensboro, N.C.
	Airport rally.
2:45 pm	DEPART Greensboro via AF One en route Louisville, Kentucky (Standiford Field).
	[Flying time: 1 hour] [No time change]
3:45 pm	ARRIVE Louisville, Ky.
4:00 pm	ARRIVE hotel.
	PERSONAL/STAFF TIME: 2 hours, 45 minutes
6:45 pm	DEPART hotel en route Kentucky State Fairgrounds.
7:00 pm	Reception attendance.
7:30 pm	Dinner begins.
9:00 pm	Program ends.
9:15 pm	DEPART via AF One en route AAFB.
	[Flying time: 1 hour, 15 minutes]
10:30 pm	ARRIVE AAFB.
10:50 pm	ARRIVE South Lawn.

•

1. A. A.

#### September 25, 1974 12 noon

#### PROPOSED OUTLINE SCHEDULE

### OKLAHOMA, MISSOURI OR TENNESSEE, AND OHIO

#### Tuesday, October 22, 1974

9:50 am DEPART South Lawn.

EDT

10:10 am DEPART AAFB via AF One en route Oklahoma City, Oklahoma.

> [Flying time: 2 hours, 50 minutes] [Time change: -1 hour]

12:00 noon CDT ARRIVE Oklahoma City Airport.

CLOSED ARRIVAL OPEN PRESS COVERAGE

12:00 noon Statewide Republican Party Rally begins at Myriad Convention Center.

12:05 pm DEPART via motorcade en route Myriad Convention Center.

[Driving time: 15 minutes]

12:20 pm ARRIVE and proceed to holding room.

12:30 pm Announcement.

12:45 pm Presidential remarks.

FULL PRESS COVERAGE

- 1:05 pm Presidential remarks conclude.
- 1:10 pm Possible brief reception.
- 1:20 pm DEPART for motorcade.
- 1:25 pm DEPART via motorcade for airport.

[Driving time: 15 minutes]

PROPERTY AND AND

1:40 pm	ARRIVE airport.
<b>1:</b> 45 pm	DEPART via AF One, en route St. Louis, Missouri.
	[Flying time: 1 hour, 10 minutes] [No time change]
2:55 pm	ARRIVE St. Louis Airport.
CDT	Airport rally.
3:30 pm	DEPART St. Louis Airport via AF One en route Cleveland, Ohio.
	[Flying time: 1 hour, 15 minutes] [Time change: +1 hour]
5:45 pm	ARRIVE Cleveland Airport (Lake Front Airport).
EDT	CLOSED ARRIVAL OPEN PRESS COVERAGE
5:50 pm	DEPART via motorcade for Sheraton Cleveland Hotel.
	[Driving time: 10 minutes]
6:00 pm	ARRIVE hotel.
	PERSONAL/STAFF TIME: 30 minutes
6 <b>:1</b> 5 pr	n General reception begins.
6:30 pm	Small GOP Reception in suite.
	ATTENDANCE: Approximately 15
6:40 pm	Depart suite for general reception.
6:45 pm	Attend general reception.
7:00 pm	Dinner begins.
9:30 pm	DEPART Cleveland fundraiser via motorcade.
10:00 pm	DEPART Cleveland Airport via AF One en route AAFB.
	[Flying time: 55 minutes] [No time change]

- · ·

.

٠

•

10:55 pm ARRIVE AAFB.

11:15 pm ARRIVE South Lawn.

<u>NOTE:</u> If Nashville, Tennessee is visited vice St. Louis, Missouri the airport rally would occur at the same time; however, all previous times will be fifteen minutes earlier.

## September 23, 1974

2:00 pm

## PROPOSED OUTLINE SCHEDULE

## IOWA AND ILLINOIS

## October 24, 1974

10:10 am EDT	DEPART South Lawn.
10:30 am	DEPART AAFB via AF One en route Des Moines, Iowa.
	[Flying time: 2 hours, 10 minutes] [Time change: - 1 hour]
ll:40 am CDT	ARRIVE Des Moines Airport.
12:00 noon	ARRIVE Des Moines event.
	DURATION: 1 hour, 20 minutes
1:20 pm	DEPART Des Moines event.
1:40 pm	DEPART Des Moines Airport via AF One en route Chicago, Illinois (O'Hare Field).
	[Flying time: 1 hour] [No time change]
2:40 pm	ARRIVE O'Hare Field, Chicago, and board helo to travel to Melvin, Illinois.
	[Flying time: 55 minutes] [No time change]
3:40 pm	ARRIVE Melvin.
	Melvin event at helo landing site.
4:25 pm	DEPART Melvin via helo en route Miegs Field, Chicago.
	[Flying time: 1 hour] No time change]
5 <b>:2</b> 5 pm	ARRIVE Miegs Field, Chicago.

5:45 pm ARRIVE Hotel.

## PERSONAL/STAFF TIME: 1 hour, 15 minutes

7:00 pm ARRIVE Chicago fundraiser.

DURATION: 3 hours

10:00 pm DEPART Chicago fundraiser.

10:35 pm DEPART O'Hare Field via AF One en route AAFB.

[Flying time: 1 hour, 25 minutes] [Time change: -1 hour]

Friday, October 25, 1974

1:00 am ARRIVE AAFB. EDT

1:20 am ARRIVE South Lawn.

NOTE: Unless optimum weather exists, AF One cannot use airports near Melvin; thus the use of Chicago, which negates last minute uncertanties.

## 3:00 pm

#### PROPOSED OUTLINE SCHEDULE

#### WESTERN STATE SWING

#### October 31, November 1 and 2, 1974

#### Thursday, October 31, 1974

•~

- 2:40 pm DEPART South Lawn. EDT
- 3:00 pm DEPART AAFB via AF One en route Los Angeles, California (Los Angeles International Airport)

[Flying time: 5 hours, 10 minutes] [Time change: -3 hours]

- 5:10 pm ARRIVE Los Angeles.
- PDT
- 5:40 pm ARRIVE Los Angeles Hotel.

PERSONAL/STAFF TIME: 50 minutes

6:30 pm ARRIVE Los Angeles fundraiser (dinner).

DURATION: 3 hours

9:30 pm DEPART Los Angeles fundraiser (dinner).

#### OVERNIGHT

- Friday, November 1, 1974
- 9:10 am DEPART Los Angeles Hotel. PDT
- 9:40 am DEPART Los Angeles via AF One en route Fresno, California.

[Flying time: 45 minutes] [No time change]

10:25 am ARRIVE Fresno Airport.

Airport rally.

11:10 am	DEPART Fresno Airport via AF One en route Las Vegas.		
	[Flying time: 50 minutes] [No time change]		
12:00 noon	ARRIVE Las Vegas McCarran Field.		
12:20 pm	ARRIVE Las Vegas luncheon event.		
<i>,</i>	DURATION: 1 hour, 20 minutes		
1:40 pm	DEPART Las Vegas luncheon event.		
2:00 pm	DEPART Las Vegas McCarran Field via AF One en route Portland International Airport, Oregon.		
	[Flying time: 1 hour, 55 minutes] [No time change]		
3:55 pm	ARRIVE Portland International Airport and proceed to hotel.		
4:30 pm	ARRIVE Portland Hotel.		
	PERSONAL/STAFF TIME: 2 hours		
6:30 pm	ARRIVE Portland fundraiser.		
	DURATION: 3 hours		
9:30 pm	DEPART Portland fundraiser.		
	OVERNIGHT		
Saturday, Nov	ember 2, 1974		
8:10 am PDT	DEPART Portland Hotel.		
8:30 am	DEPART Portland International Airport via AF One en route Salt Lake City, Utah.		
	[Flying time: 1 hour, 30 minutes] [Time change: +1 hour]		
ll:00 am MDT	ARRIVE Salt Lake City International Airport.		

E

a kenanginakan d

Sector Sector

.

÷

·

•

11:20 am	ARRIVE Salt Lake City event.
	DURATION: 1 hour, 20 minutes
12:40 pm	DEPART Salt Lake City event.
1:00 pm	DEPART Salt Lake City International Airport via AF One en route Denver, Colorado.
	[Flying time: 1 hour, 10 minutes] [No time change]
2:10 pm	ARRIVE Denver Airport.
2:30 pm	ARRIVE Denver event.
	DURATION: 1 hour, 20 minutes
3:50 pm	DEPART Denver event.
4:10 pm	DEPART Denver Airport via AF One en route Topeka, Kansas.
	[Flying time: 1 hour, 10 minutes] [Time change: +1 hour]
6:20 pm	ARRIVE Topeka Airport.
CDT 6:40 pm	ARRIVE Topeka Hotel.
	PERSONAL/STAFF TIME
7:30 pm	ARRIVE Topeka fundraiser.
	DURATION: 2 hours, 30 minutes
10:00 pm	DEPART Topeka fundraiser.
10:20 pm	DEPART Topeka Airport via AF One en route AAFB.
	[Flying time: 2 hours] [Time change: +1 hour]
Sunday, Nover	mber 3, 1974
1:20 am EDT	ARRIVE AAFB.
1:40 am	ARRIVE South Lawn.

-4-

<u>NOTE:</u> An option to include an airport rally at Boise, Idaho, would be included between Portland and Salt Lake City. It would require a Portland airport departure of approximately 7:15 a.m., vice 8:30 a.m., for a 9:25 a.m. airport rally in Boise. The remainder of the day would remain intact.

#### WASHINGTON

#### September 24, 1974

## MEMORANDUM FOR:

WARREN RUSTAND GENERAL LAWSON GENERAL ADAMS RICHARD KEISER TERRY O'DONNELL ERIC ROSENBERGER

FROM:

WILLIAM HENKEL, JB

SUBJECT:

Pre-Advance Trip Schedule

The following is a proposed schedule for Pre-Advances to the indicated city or state.

Event/Date/Location	Pre-Advance Date	Advance Office Rep
GOP Fundraiser/10/7/74 Burlington, Vermont	9/30/74	R. Martin
GOP Fundraiser/10/9/74 Philadelphia, Pennsylvania	9/30/74	R. Martin
GOP Fundraiser/10/10/74 Detroit, Michigan	10/4/74	R. Cavaney
Future Farmers/10/16/74 Kansas City, Missouri	10/8/74	R. Martin
GOP Fundraiser/10/16/74 Sioux Falls, South Dakota	10/8/74	R. Martin
Airport Rally/10/16/74 Lincoln, Nebraska	10/8/74	R. Martin
GOP Fundraiser/10/16/74 Indianapolis, Indiana	10/9/74	R. Martin

Proposed Pre-Advance plan is as follows: Kansas City, Lincoln, and Sioux Falls on 10/8/74 with an RON in Sioux Falls or Indianapolis. On 10/9, Pre-Advance Indianapolis for an early return to Washington.

Event/Date/Location	Pre-Advance Date	Advance Office Rep
Newspaper Dedication, Anderson, S.C. and Shopping Center Rally, Rock Hill, S.C./10/19/74 South Carolina	. 10/11/74	W. Henkel R. Cavaney
Airport Rally/10/19/74 Greensboro, N.C.	10/11/74	W. Henkel
GOP Fundraiser/10/19/74 Louisville, Ky.	10/12/74	W. Henkel

<u>Proposed Pre-Advance plan is as follows</u>: Greensboro, N.C., to Greenville-Spartanburg, S.C., followed by Anderson and Rock Hill with RON in South Carolina or Louisville on 10/11/74. Pre-Advance Louisville on 10/12/74 for a PM return to Washington.

GOP Fundraiser/10/22/74 Oklahoma City, Oklahoma	10/13/74	W. Henkel
Airport Rally/10/22/74 St. Louis, Missouri	10/13/74	W. Henkel
or Tennessee Event/10/22/74 undetermined	10/13/74	W. Henkel
GOP Fundraiser/10/22/74 Cleveland, Ohio	10/14/74	W. Henkel

Proposed Pre-Advance Plan is as follows: Oklahoma City and either St. Louis or Tennessee with an RON. On 10/14 Pre-Advance Cleveland for a PM return to Washington.

Event/Date/Location	Pre-Advance Date	Advance Office Rep
GOP Fundraiser/10/24/74 Des Moines, Iowa	10/17/74	R. Martin
Cong. Arends Event/10/24/74 Melvin, Illinois	10/17/74	R. Martin
GOP Fundraiser/10/24/74 Chicago, Illinois	10/17+18/74	R. Martin

tallocan and

Proposed Pre-Advance plan is as follows: Des Moines and Melvin, Illinois on 10/17/74 with an RON in Chicago for a PM return to Washington on 10/18/74.

GOP Fundraiser/10/31/74 Los Angeles, California	10/21/74	R. Cavaney
Airport Rally/11/1/74 Fresno, California	10/22/74	R. Cavaney
GOP Fundraiser/11/1/74 Las Vegas, Nevada	10/22/74	R. Cavaney
GOP Fundraiser/11/1/74 Portland, Oregon	10/22/74	R. Cavaney
GOP Fundraiser/11/2/74 Salt Lake City, Utah	10/23/74	R. Cavaney
Denver Event/11/2/74 Denver, Colorado	10/23/74	R. Cavaney
GOP Fundraiser/11/2/74 Topeka, Kansas	10/21/74	R. Cavaney

<u>Proposed Pre-Advance plan is as follows:</u> Topeka (also use as refuel stop if possible) to Los Angeles with RON on 10/21/74. Fresno, Las Vegas and Portland with an RON in Portland on 10/22/74. Salt Lake and Denver on 10/23/74 return to Washington.

- cc: A. Haig
  - D. Burch
  - R. Nessen
  - G. Anderson

-3-

#### WASHINGTON

DATE: September 25, 1974

ĩ

MEMORANDUM FOR:

Robert Hartmann

FROM:

Dean Burch

SUBJECT:

Action Memo

The President has accepted the following campaign event:

EVENT:

Republican Fundraising Dinner

GROUP:

Illinois United Republican Fund

DATE:

TIME:

Thursday, October 24, 1974

Evening

PLACE:

Chicago, Illinois - Conrad Hilton Hotel (312) 922-4400

CONTACT:

Dan Terra (312) 251-7463 498-4700 922-9053

REMARKS -- (ENDORSEMENTS):

Reception and dinner, the latter \$250 per plate. Crowd estimate: 1000. RON Chicago. Announcement of this event has been made by the Illinois United Republican Fund.

#### WASHINGTON

## September 25, 1974

Mr. Dan Terra c/o Illinois United Republican Fund 80 E. Jackson Boulevard Chicago, Illinois 60604

### Dear Dan:

This is to confirm that the President will visit Chicago the evening of October 24 for the Illinois United Republican Fund dinner. The White House advance office will be in touch with the proper officials to work out the details. Many thanks for your cooperation in making this event possible. I know the President is looking forward to it.

Best personal regards.

Sincerely,

#### WASHINGTON

DATE:

Robert Hartmann

September 25, 1974

MEMORANDUM FOR:

Dean Burch

FROM:

SUBJECT:

Action Memo

The President has accepted the following campaign event:

EVENT:

Salute to Congressman Les Arends

GROUP:

District Supporters of Congressman Arends

DATE:

Thursday, October 24, 1974

TIME:

PLACE:

Early afternoon

Melvin, Illinois

CONTACT:

Charles Hamm (County Chairman) (217) 784-5663 or (217) 782-2051 or

Don Adams, Republican State Chairman (217) 525-0011

**REMARKS** -- (ENDORSEMENTS):

Helicopter from Chicago to Melvin for arrival at county fairgrounds. All dignitaries introduced prior to the President's arrival. Upon arrival, the President keynotes "Salute to Les Arends". Crowd estimate: 10,000. Immediate return to Chicago for evening event there. Announcement of this event to be made by Charles Hamm week of 9/30.

#### WASHINGTON

#### September 25, 1974

Honorable Leslie C. Arends House of Representatives Washington, D. C. 20515

#### Dear Les:

This is to confirm that the President will visit Melvin the afternoon of October 24 for the ceremony there in your honor. The White House advance office will be in touch with the proper officials to work out the details. Many thanks for your cooperation on this event. I know the President is looking forward to being with you.

Best personal regards.

Sincerely, ch

### WASHINGTON

DATE: September 25, 1974

MEMORANDUM FOR:

Bob Hartmann

FROM:

SUBJECT:

Action Memo

Dean Burch

The President has accepted the following campaign event:

EVENT: Airport Rally

GROUP: Supporters of Congressman Bob Mathias

DATE: Friday, November 1, 1974

TIME: Mid-morning

PLACE: Fresno, California Airport (209) 251-5061

CONTACT: Washington: Phil Pendergrass, AA to Congressman Mathias 225-3341

Fresno: Bob Jennings, District Representative to Congressman REMARKS -- (ENDORSEMENTS): Mathias (209) 487-5441

> Arrival at mid-morning from Los Angeles for rally at airport in behalf of Congressman Bob Mathias. Crowd estimate: 5000. Departure for Las Vegas immediately following speech. Announcement of this event to be made mid-October by Congressman Mathias' office.

#### WASHINGTON

September 25, 1974

۰,

Honorable Robert Mathias House of Representatives Washington, D. C. 20515

#### Dear Bob:

This is to confirm that the President will visit Fresno the morning of November 1 for a rally at the airport. The White House advance office will be in touch with the proper officials to work out the details. Many thanks for your cooperation in making this event possible. I know the President is looking forward to it.

Best personal regards.

Sincerely,

Dean ch

#### WASHINGTON

DATE: September 25, 1974

MEMORANDUM FOR:

Robert Hartmann

Dean Burch

SUBJECT:

FROM:

Action Memo

The President has accepted the following campaign event:

EVENT:

Statewide Republican Party Rally

GROUP:

Republican State Central Committee of Colorado

DATE:

TIME:

Saturday, November 2, 1974

Mid-afternoon

PLACE:

Denver Coliseum (303) 297-2637

CONTACT:

Bob Tonsing, Executive Director, Colorado (303) 222-7764

**REMARKS** -- (ENDORSEMENTS):

All candidates introduced prior to arrival of the President. Motorcade in to Coliseum (8 minutes). The President addresses Republican rally in behalf of all candidates. Crowd estimate: 10,000. Announcement of this event will be made jointly by Senator Dominick and Dwight Hamilton, State Chairman, 9/30.

WASHINGTON

September 25, 1974

Mr. Bob Tonsing Executive Director Republican State Central Committee of Colorado 730 17th Street Denver, Colorado 80202

#### Dear Bob:

This is to confirm that the President will visit Denver the afternoon of November 1 for a rally in behalf of all the Colorado Republican candidates. The White House advance office will be in touch with the proper officials to work out the details. Many thanks for your cooperation in making this event possible. I know the President is looking forward to it.

Best personal regards.

Sincerely,